Back in July 08, I was diagnosed as having Bells Palsy. On and off since then I have repeat swelling, numbness in my face. The original happened on the right side of my face and you could see the droopy face. Since then, I have had it to go the left side of the face and there have been times more it shows up on the lower part of my face on both side.
Currently, I just got done with Medrol dose pack this past Tuesday, the 13th. Yesterday, Wednesday afternoon I experience the numbing sensation on the left side of my. Late afternoon, I had a pounding headache and my face ached.
Today, I could still feel the numbness in my face and it was that way all day. Tonight, when I looked in the mirror, the top half of my neck was swollen. It look like half my face had drooped into the top half of my neck. I was uncomfortable and because I need to document what it was, I went to the emergency room. My blood pressure was elevated to 160/81 with the 160 high. I asked the nurse if the inflamation would cause that and she said yes. The ER Doctor's solution tonight was to give me 40mg of Predisone. That was a 1 1/2 ago and I feel light headed and my face feels numb and achy.
Is this a allergic reaction or is it something else involving the facial nerves?
I am so frustrated and haven't found a MD who wants to really figure it out. They only want to treat the symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.